Folk Songs of the South
Bibliographic Data
| ID | 2810069 |
|---|---|
| Authors | James H Vaughan, John Harrington Cox |
| Year | 1965 |
| Volume | 78 |
| Issue | 307 |
| Pages | 86 |
| Publication date | 1965-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/538125 |
| OpenAlex | W2332648429 |
| Language | EN |
| Highly cited | No |
|---|